MathSciNet Relay Station
MathSciNet bibliographic data
MR1720106 52A21 (46B20 51K05)
Braß, Peter On equilateral simplices in normed spaces. Beiträge Algebra Geom. 40 (1999), no. 2, 303–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement